# SDR 95ZZZX5261

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- Engine: Lyc LTS101650B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 430101501
- Condition: Leaking
- Location: Gov/Fcu/Starter
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACCESSORY DRIVE SEALS LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNIT(S) CORRECTED PROBLEM.
